Advertisement

Stochastic solutions to partial differential equations

  • S. A. Kosciuk
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 983)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

For further reading on the martingale problem and differential equations a good source is

  1. D.W. Stroock, S.R.S. Varadan, "Multidimensional Diffusion Processes" (Springer-Verlag, New York, 1979).Google Scholar

For Krylov's theorem consult

  1. N.V. Krylov, "Controlled Diffusion Processes" (Springer-Verlag, New York, 1980).CrossRefzbMATHGoogle Scholar
  2. N.V. Krylov, Sequences of convex functions and estimates of the maximum of the solution of a parabolic equation, Siberian Math J. 17(2) (1976); 226–236 (English translation).MathSciNetCrossRefzbMATHGoogle Scholar

For non-standard probability consult

  1. H.J. Keisler, An infinitesimal approach to stochastic analysis, 1980 (yet to be published).Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • S. A. Kosciuk
    • 1
  1. 1.University of WisconsinMadison

Personalised recommendations